PDA

View Full Version : 'Twisting' muscles



15storeys
24th May 2012, 23:25
Hi,

I'm laid in bed typing this on my laptop as I'm unable to sleep.

Despite having my quinine and baclofen, the pain in my muscles is getting to be unbearable. It feels as if they are twisting under the skin, like someone is wringing them out. I've never felt this type of pain until about 6 months ago. Is this related to MND or is it something else? Does anyone else experience this?

Becky

roy
25th May 2012, 00:09
Hi Becky,
Sorry to hear of your discomfort,I too have pains in lower legs and lower back, mine cramps in legs and back not sure,truth is Becky I tend to have a few beers,tonight seems to be one of those balmy evenings.hope you can feel more comfortable soon.

Roy.

Alienista606
25th May 2012, 09:38
hi Becky.
have some problem and thing i have solution.......sometimes we have this problem cos our diet is low whit minerals.
for me its going better when i start taking Magnesium pills. in Boots You have pills call Osteocare whit Magnesium and D3.but 90 pills cost around 9
so cos I'm originaly from Poland and my sister is Head nurse in one off big polish hospital she recommend me to try something whit vit B6 and potassium ( B6 is very important to take whit magnesium cos making easier to absorb magnesium and potassium work whit cramps has well)
and after wail i fond very helpful POLISH pharmacy here in UK
Im actually on

http://www.aptekaleki.co.uk/products/105-neomag-skurczmagnez-50-tab.aspx

and taken whit quinine this works for me.

15storeys
26th May 2012, 07:50
Thanks for the advice, I'll certainly give it a go! :D

john
27th May 2012, 06:57
Irene got relief from various muscular pains by having volterol rubbed into the skin around the site of her pains. This was usually done last thing at night and gave her a reasonably comfortable nights sleep. We used to buy it but it is probably available on prescription.

John

bakeit Forum